

MASTERCLASS IN USING THE ROLES PLAYED IN ANGER CARDS with Pauline Andrew

Tuesday 22nd November 2022 PROGRAMME (Timings Approximate)

Please turn off your video when we show films – thank you!

9.30am	Welcome
9.35am	Session 1: The Roles Played in Anger Cards
9.45am	Demonstration: Sarah explores her own anger
9.55am	Demonstration: Sarah reflects on her key cards
10.05am	Buddy Group Discussion (10 minutes)
10.15am	Anger and the Body
10.20am	Session 2: Anger in the Family
10.25am	Break (10 mins)
10.35am	Demonstration: Hannah explores her family's anger
10.45am	Session 3: Using the Options Cards
10.55am	Demonstration: Hannah explores her Options
11.00am	Buddy Group Discussion (10 mins)
11.10am	Anger is an Attachment Issue
11.15am	Where do we go from here?
11.20am	ANY COMMENTS OR QUESTIONS?
11.30am	Updates and Finish